# SDR DXTA200601205

- Difficulty date: January 18, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 5,770 hours, 4,798 cycles
- Engine: Pwa JT15D5
- Engine time: 5,674 hours, 4,642 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMEOUT AFTER START, REPEATED START AND AGAIN FLAMEOUT AFTER ABOUT 1 MIN.  RAN ENGINE FOUND NR 1 ENGINE FAILED SLAM CHECK, RE-RIGGED FUEL CONTROL ON NR 1 ENGINE, OPS CHECK OF POWER OF DAY, SLAM CHECK, ACCELERATION, AND HIGH IDLE WERE GOOD IAW CESSNA 560 M/M DATA REFERENCE 71-01-03.
